Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On theNth diameters of continua

Abstract

We study an analog of the problem on then th diameters of continua in the complex plane.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    J. A. Jenkins,Univalent Functions and Conformai Mappings, Springer-Verlag, Berlin (1958).

  2. 2.

    M. Schifler, “A method of variations within the family of simple functions,”Proc. London Math. Soc.,44, 432–449 (1938).

  3. 3.

    G. V. Kuz'mina,Moduli of Families of Curves and Quadratic Differentials [in Russian], Nauka, Leningrad (1980).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 46, No. 11, pp. 1561–1563, November, 1994.

The work was supported by the Ukrainian State Committee on Science and Technology.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bakhtin, A.K. On theNth diameters of continua. Ukr Math J 46, 1727–1729 (1994). https://doi.org/10.1007/BF01058890

Download citation

Keywords

  • Complex Plane